Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2337
Título: Open descendants of U(2N) orbifolds at rational radii
Autor: Schellekens, Adrianus
Sousa, Nuno
Palavras-chave: Física
Teoria de cordas
Physics
String theory
Data: 2001
Editora: World Scientific
Citação: Schellekens, Adrianus; Sousa, Nuno - Open descendants of U(2N) orbifolds at rational radii [Em linha9. "International Journal of Modern Physics A". ISSN 0217-751X (Print) 1793-656X (Online). Vol. 16, Nº 22 (2001), p. 3659-3671
Resumo: We construct explicitly the open descendants of some exceptional automorphism invariants of U(2N) orbifolds. We focus on the case N = p1×p2, p1 and P2 prime, and on the automorphisms of the diagonal and charge conjugation invariants that exist for these values of N. These correspond to orbifolds of the circle with radius R^2 = 2p1/p2. For each automorphism invariant we find two consistent Klein bottles, and for each Klein bottle we find a complete (and probably unique) set of boundary states. The two Klein bottles are in each case related to each other by simple currents, but surprisingly for the automorphism of the charge conjugation invariant neither of the Klein bottle choices is the canonical (symmetric) one.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2337
ISSN: 0217-751X
1793-656X
Versão do Editor: DOI: 10.1142/S0217751X01005158
Aparece nas colecções:Ciências e Tecnologia - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
excep.pdf153,15 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.